# SDR AWXA9500465

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Exh Vlv
- Part number: 28420
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX-LAX - FLT 15 - ON CLIMB-OUT AIRCRAFT LOST RT PACK, CREW WAS UNABLE TO PRESSURIZE CABIN.  LEFT PACK WAS ON MEL.  AIRCRAFT RETURNED TO PHX WITHOUT FURTHER PROBLEMS.  MAINTENANCE REPLACED FWD OUTFLOW VALVE AND E/E COOLING EXHAUST VALVE PER MM 21-58-31, PAGE 401.  PRESSURIZED AND TESTED PER MM 5-51-91, CHECK 5.  AIRCRAFT RETURNED TO SERVICE.  (M)
